# SDR QXEA2021102100480

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 33,519 hours, 35,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: None
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN OVERHEAD CEILING EMERGENCY EXIT AND AFT R/H DRAFT BULKHEAD EMERGENCY EXIT LIGHTS INOP. REPLACED EPSU BATTERY PACKS AT AFT LOCATION LH3 AND RH3 REF AMM TASK 33-51-01-000-801 AND 33-51-01-400-802. OPS CHECKS GOOD
